The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 22, Number 1 (2012), 363-406.
The Bellman equation for power utility maximization with semimartingales
We study utility maximization for power utility random fields with and without intermediate consumption in a general semimartingale model with closed portfolio constraints. We show that any optimal strategy leads to a solution of the corresponding Bellman equation. The optimal strategies are described pointwise in terms of the opportunity process, which is characterized as the minimal solution of the Bellman equation. We also give verification theorems for this equation.
Ann. Appl. Probab. Volume 22, Number 1 (2012), 363-406.
First available in Project Euclid: 7 February 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Nutz, Marcel. The Bellman equation for power utility maximization with semimartingales. Ann. Appl. Probab. 22 (2012), no. 1, 363--406. doi:10.1214/11-AAP776. https://projecteuclid.org/euclid.aoap/1328623703.